ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/a8125-0078-5238-y

Oriented Rotatability Exponents of Solution of Autonomous Differential Systems

Stash, A. Kh.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 3.
Abstract:
In this paper, the exponents of oriented rotatability of solutions of linear homogeneous autonomous differential systems are fully studied. It is found that for any solution of an autonomous system of differential equations, its strong exponents of oriented rotatability coincide with weak ones. It is also shown that the spectrum of this exponent (i.e., the set of values on nonzero solutions) is naturally determined by the number-theoretic properties of the set of imaginary parts of the eigenvalues of the matrix of the system. This set can contain (unlike the oscillation and wandering exponents) values other than zero and from the imaginary parts of the eigenvalues of the system matrix, moreover, the power of this spectrum can be exponentially large in comparison with the dimension of the space. As a consequence, it is deduced that the spectra of all indicators of the oriented rotatability of autonomous systems with a symmetric matrix consist of a single zero value. In addition, on a set of autonomous systems, relationships were established between the main values of the studied exponents. The obtained results allow us to conclude that the exponents of oriented rotatability, despite its simple and natural definitions, is not an analogs of the Lyapunov exponent in the theory of oscillations.
Keywords: differential equations, autonomous system, exponents of oriented rotatability, exponents of oscillation
Language: Russian Download the full text  
For citation: Stash, A. Kh. Oriented Rotatability Exponents of Solution of Autonomous Differential Systems, Vladikavkaz Math. J., 2022, vol. 24, no. 3, pp. 120-132 (in Russian). DOI 10.46698/a8125-0078-5238-y
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023